# SDR SIMA20120321002

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 29,912 hours, 27,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THAT THE CENTER AISLE CEILING EMERGENCY LIGHT ON AFT SIDE ROW 12 DO NOT TURN ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  AFT CEILING EXIT LOCATION SIGN ROW 12 CONNECTORS WERE REPOSITIONED AND THE LIGHT OPERATIONAL CHECK WAS GOOD IAW 33-50-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
